Reference Type | Journal (article/letter/editorial) |
---|
Title | Growth conditions of symplectic muscovite + quartz: Implications for quantifying retrograde metamorphism in exhumed magmatic arcs |
---|
Journal | Geology |
---|
Authors | Peterman, Emily M. | Author |
---|
Grove, Marty | Author |
Year | 2010 (December) | Volume | 38 |
---|
Issue | 12 |
---|
Publisher | Geological Society of America |
---|
DOI | doi:10.1130/g31449.1Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 140971 | Long-form Identifier | mindat:1:5:140971:4 |
---|
|
GUID | 0 |
---|
Full Reference | Peterman, Emily M., Grove, Marty (2010) Growth conditions of symplectic muscovite + quartz: Implications for quantifying retrograde metamorphism in exhumed magmatic arcs. Geology, 38 (12) 1071-1074 doi:10.1130/g31449.1 |
---|
Plain Text | Peterman, Emily M., Grove, Marty (2010) Growth conditions of symplectic muscovite + quartz: Implications for quantifying retrograde metamorphism in exhumed magmatic arcs. Geology, 38 (12) 1071-1074 doi:10.1130/g31449.1 |
---|
In | (2010, December) Geology Vol. 38 (12) Geological Society of America |
---|
These are possibly similar items as determined by title/reference text matching only.